# SDR 95ZZZW783

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120GP
- Make and model: Beech 1900C
- Aircraft serial: UC59
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Cabin Door
- Component: 1144002339
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PBI-TPA - FLT NR 2283 WAS LEVEL AT 16,000 FEET AND READY TO BEGIN DESCENT TO 10,000 FEET WHEN A LOUD EXPLOSION FOLLOWED BY CABIN PRESSURIZATION WAS EXPERIENCED.  AIRCRAFT WAS LANDED SAFELY IN TPA WHERE GP EXPRESS MAINTENANCE FOUND THE CABIN DOOR SEAL BLWON OUT.  UPPER AND LOWER DOOR SEAL TRACKS (P/N 1144002317, P/N 1144002321) WERE REPLACED AND A NEW SEAL WAS INSTALLED.  (W)
